# SDR DALA14006973145

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PROFILE IN AFT CARGO BAY BETWEEN FRAMES 56 - 57+18.  REPAIRED IAW ER/A NR 521955-14, REV ORIGINAL.
